Strategic design of competing supply chain network for markets with deterministic demands

Rezapour, Shabnam, Zanjirani Farahani, Reza, Zhang, Ding and Mohammddust, Faegheh (2015) Strategic design of competing supply chain network for markets with deterministic demands. IMA Journal of Management Mathematics, 66(2), pp. 265-277. ISSN (print) 1471-678X

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Business and management studies
Statistics and operational research
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Department of Management) (from August 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 28 Apr 2014 09:11
Last Modified: 03 Nov 2015 15:15
URI: http://eprints.kingston.ac.uk/id/eprint/28286

Actions (Repository Editors)

Item Control Page Item Control Page